Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

An inverse problem for diffusive logistic equation with free boundary

Year:    2018

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 4 : pp. 243–251

Abstract

This paper considers an inverse problem for a logistic model with free boundary. This inverse problem aims to identify the growth coefficient only depending on time from a fixed point measurement data. Based on a fixed point argument, we prove the local in time existence and uniqueness of our inverse problem.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22433

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 4 : pp. 243–251

Published online:    2018-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: